Go to the main menu
Skip to content
Go to bottom
REFERENCE LINKING PLATFORM OF KOREA S&T JOURNALS
> Journal Vol & Issue
The Pure and Applied Mathematics
Journal Basic Information
Journal DOI :
Korea Society of Mathematical Education
Editor in Chief :
Volume & Issues
Volume 16, Issue 4 - Nov 2009
Volume 16, Issue 3 - Aug 2009
Volume 16, Issue 2 - May 2009
Volume 16, Issue 1 - Feb 2009
Selecting the target year
BCK-ALGEBRAS WITH SUPREMUM
Jun, Young-Bae ; Lee, Kyoung-Ja ; Park, Chul-Hwan ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 1~11
The notion of a BCK-algebra with supremum (briefly, sBCK-algebra) is introduced, and several examples are given. Related properties are investigated. We show that every sBCK-algebra with an additional condition has the condition (S). The notion of a dry ideal of an sBCK-algebra is introduced. Conditions for an sBCK-algerba to be an spBCK-algebra are provided. We show that every sBCK-algebra satisfying additional condition is a semi-Brouwerian algebra.
ON THE CONVERGENCE OF NEWTON'S METHOD AND LOCALLY HOLDERIAN INVERSES OF OPERATORS
Argyros, Ioannis K. ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 13~18
A semilocal convergence analysis is provided for Newton's method in a Banach space. The inverses of the operators involved are only locally
. We make use of a point-based approximation and center-
hypotheses for the inverses of the operators involved. Such an approach can be used to approximate solutions of equations involving nonsmooth operators.
SOME COMMON FIXED POINT THEOREMS USING COMPATIBLE MAPS OF TYPE(
) ON INTUITIONISTIC FUZZY METRIC SPACE
Park, Jong-Seo ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 19~30
In this paper, we prove some common fixed point theorems for six maps satisfying compatible maps of type(
) on intuitionistic fuzzy metric spaces in sense of Park et al.. Our research are generalization and extension for the results of , ,  and .
EINSTEIN HALF LIGHTLIKE SUBMANIFOLDS OF CODIMENSION 2
Jin, Dae-Ho ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 31~46
In this paper we study the geometry of Einstein half light like submanifolds M of a Lorentz manifold (
) of constant curvature c, equipped with an integrable screen distribution on M such that the induced connection
is a metric connection and the operator
is a screen shape operator.
ON THE PARALLELOGRAM LAW AND BOHR'S INEQUALITY IN G-INNER PRODUCT SPACES
Cho, Yeol-Je ; Culjak, Vera ; Pecaric, Josip ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 47~57
In this paper, we give some results which are in connection to the parallelogram law in G-inner product spaces and also prove some results related to Bohr's inequality in G-inner product spaces.
A NOTE ON GT-ALGEBRAS
Kim, Jae-Doek ; Kim, Young-Mi ; Roh, Eun-Hwan ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 59~68
We introduce the notion of GT-algebras as a generalization of the concept of Tarski algebras. We introduce the notion of GT-filters in GT-algebras, and we prove some properties of GT-filters.
LEFSCHETZ FIXED POINT THEORY FOR COMPACT ABSORBING CONTRACTIVE ADMISSIBLE MAPS
Cho, Yeol-Je ; Q'Regan, Donal ; Yan, Baoqiang ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 69~83
New Lefschetz fixed point theorems for compact absorbing contractive admissible maps between Frechet spaces are presented. Also we present new results for condensing maps with a compact attractor. The proof relies on fixed point theory in Banach spaces and viewing a Frechet space as the projective limit of a sequence of Banach spaces.
CONVERGENCE THEOREMS ON VISCOSITY APPROXIMATION METHODS FOR FINITE NONEXPANSIVE MAPPINGS IN BANACH SPACES
Jung, Jong-Soo ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 85~98
Strong convergence theorems on viscosity approximation methods for finite nonexpansive mappings are established in Banach spaces. The main theorem generalize the corresponding result of Kim and Xu  to the viscosity approximation method for finite nonexpansive mappings in a reflexive Banach space having a uniformly Gateaux differentiable norm. Our results also improve the corresponding results of [7, 8, 19, 20].
ON THE STABILITY OF MODULE LEFT DERIVATIONS IN BANACH ALGEBRAS
Lee, Yang-Hi ; Jung, Yong-Soo ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 99~106
In this paper, we improve the generalized Hyers-Ulam stability and the superstability of module left derivations due to the results of .
A FRESNEL TYPE CLASS ON FUNCTION SPACE
Chang, Seung-Jun ; Choi, Jae-Gil ; Lee, Sang-Deok ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 107~119
In this paper we define a Banach algebra on very general function space induced by a generalized Brownian motion process rather than on Wiener space, but the Banach algebra can be considered as a generalization of Fresnel class defined on Wiener space. We then show that several interesting functions in quantum mechanic are elements of the class.
ON RELATION AMONG COHERENT, DISTORTION AND SPECTRAL RISK MEASURES
Kim, Ju-Hong ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 121~131
In this paper we examine the relation among law-invariant coherent risk measures with the Fatou property, distortion risk measures and spectral risk measures, and give a new proof of the relation among them. It is also shown that the spectral risk measure satisfies the monotonicity with respect to stochastic dominance and the comonotonic additivity.
GLOBALIZATION OF A LOCAL MARKET DYNAMICS ONTO AN INFINITE CHAIN OF LOCAL MARKETS
Kim, Yong-In ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 133~145
The purpose of this paper is to extend and globalize the Walrasian evolutionary cobweb model in an independent single local market of Brock and Hommes (), to the case of the global market evolution over an infinite chain of many local markets interacting each other through a diffusion of prices between them. In the case of decreasing demands and increasing supplies with a weighted average of rational and naive predictors, we investigate, via the methods of Lattice Dynamical System, the spatial-temporal behaviors of global market dynamics and show that some kind of bounded dynamics of global market do exist and can be controlled by using the parameters in the model.
SOME GENERALIZED HIGHER SCHWARZIAN OPERATORS
Kim, Seong-A ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 147~154
Tamanoi proposed higher Schwarzian operators which include the classical Schwarzian derivative as the first nontrivial operator. In view of the relations between the classical Schwarzian derivative and the analogous differential operator defined in terms of Peschl's differential operators, we define the generating function of our generalized higher operators in terms of Peschl's differential operators and obtain recursion formulas for them. Our generalized higher operators include the analogous differential operator to the classical Schwarzian derivative. A special case of our generalized higher Schwarzian operators turns out to be the Tamanoi's operators as expected.
HYPER ORDER OF SOLUTIONS OF COMPLEX DIFFERENTIAL EQUATIONS IN THE DISC
Chen, Zong-Xuan ; Shon, Kwang-Ho ;
The Pure and Applied Mathematics, volume 16, issue 1, 2009, Pages 155~165
We investigate the growth of solutions of complex linear differential equations in the unit disc. We obtain properties of solutions of differential equations with entire coefficients. We use the concept of the hyper order to estimate the growth of solutions.